# SDR UALA2012031901751

- Difficulty date: March 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,184 hours, 14,098 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: D04224P
- Condition: Loose
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF DF 391, LOG12, LOG15 ALL HAVE HISTORY AFT ENG REMOVED AT TPA, HAVE L-R PIMU BITES L ENG TAI HAS HISTORY, L ENG VIB HAS HISTORY, BOTH EEC HAS FAULTS BIT L PIMU FAULTING EEC -PIMU MODE DISAGREE, EEC CHA A&B CAT2, EEC CHA A&B EXTERNAL-DIS DISAGREE, EEC CHA A&B TMC I-F, EEC CHA A&B TRA RNG FAIL BY- 94681 FOUND LT ENG FIREWALL CONNECTOR D04224P ONLY ON ONE TURN, SECURED CONN AND ACP'D MCDP TEST 1, 2, 4, 10, 30, 40 ALL PASSED, RETURNED TO CAT 3 STATUS.
